Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1968, Volume 4, Issue 6, Pages 677–684 (Mi mzm6788)  

This article is cited in 8 scientific papers (total in 9 papers)

Inverse scattering problem for the Schroedinger equation on the axis

P. P. Kulish

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences
Full-text PDF (658 kB) Citations (9)
Abstract: Necessary and sufficient conditions on the reflection coefficient are obtained for the Schroedinger equation on the whole axis with a potential growing on one side by utilization of the inverse problem formalism.
Received: 15.02.1968
English version:
Mathematical Notes, 1968, Volume 4, Issue 6, Pages 895–899
DOI: https://doi.org/10.1007/BF01110825
Bibliographic databases:
UDC: 517.9
Language: Russian
Citation: P. P. Kulish, “Inverse scattering problem for the Schroedinger equation on the axis”, Mat. Zametki, 4:6 (1968), 677–684; Math. Notes, 4:6 (1968), 895–899
Citation in format AMSBIB
\Bibitem{Kul68}
\by P.~P.~Kulish
\paper Inverse scattering problem for the Schroedinger equation on the axis
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 677--684
\mathnet{http://mi.mathnet.ru/mzm6788}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=244547}
\zmath{https://zbmath.org/?q=an:0176.04501}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 895--899
\crossref{https://doi.org/10.1007/BF01110825}
Linking options:
  • https://www.mathnet.ru/eng/mzm6788
  • https://www.mathnet.ru/eng/mzm/v4/i6/p677
  • This publication is cited in the following 9 articles:
    1. A. Kh. Khanmamedov, D. G. Orudzhev, “Inverse scattering problem for the Schrödinger equation with an additional increasing potential on the line”, Theoret. and Math. Phys., 216:1 (2023), 1010–1023  mathnet  crossref  crossref  mathscinet  adsnasa
    2. I. M. Guseinov, A. Kh. Khanmamedov, A. F. Mamedova, “Inverse scattering problem for the Schrödinger equation with an additional quadratic potential on the entire axis”, Theoret. and Math. Phys., 195:1 (2018), 538–547  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Hidayat M. Huseynov, Agil K. Khanmamedov, Rza I. Aleskerov, “The inverse scattering problem for a discrete dirac system on the whole axis”, Journal of Inverse and Ill-posed Problems, 25:6 (2017), 829  crossref
    4. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    5. A. Kh. Khanmamedov, “The inverse scattering problem for a discrete Sturm-Liouville equation on the line”, Sb. Math., 202:7 (2011), 1071–1083  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Thomas M. Roberts, “Introduction to Schrödinger inverse scattering”, Physica B: Condensed Matter, 173:1-2 (1991), 157  crossref
    7. A P Katchalov, Ya V Kurylev, “Inverse scattering proble for a one-dimensional Stark effect Hamiltonian”, Inverse Problems, 6:1 (1990), L1  crossref
    8. Gerhard Kristensson, “The one-dimensional inverse scattering problem for an increasing potential”, Journal of Mathematical Physics, 27:3 (1986), 804  crossref
    9. B. S. Pavlov, “On the one-dimensional scattering of plane waves on an arbitrary potential q, q(x)=0, x<0”, Theoret. and Math. Phys., 16:1 (1973), 706–713  mathnet  crossref  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:611
    Full-text PDF :277
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025